Journal of the Mathematical Society of Japan

How many primes decompose completely in an infinite unramified Galois extension of a global field ?

Yasutaka IHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 4 (1983), 693-709.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396372

Digital Object Identifier
doi:10.2969/jmsj/03540693

Mathematical Reviews number (MathSciNet)
MR0714470

Zentralblatt MATH identifier
0518.12006

Subjects
Primary: 11R39: Langlands-Weil conjectures, nonabelian class field theory [See also 11Fxx, 22E55]
Secondary: 11R58: Arithmetic theory of algebraic function fields [See also 14-XX]

Citation

IHARA, Yasutaka. How many primes decompose completely in an infinite unramified Galois extension of a global field ?. J. Math. Soc. Japan 35 (1983), no. 4, 693--709. doi:10.2969/jmsj/03540693. https://projecteuclid.org/euclid.jmsj/1230396372


Export citation